It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-01-2011, 03:05 PM   #1
Newbie
(female)
 
Join Date: Oct 2011
Location: Medical Lake, WA
Posts: 1
rtoupin HB User
Mirena IUD - period over 2 wks long

I am a 24 year old and I had my Mirena put in a little over a year ago. I just had a check up with my gyno, it went well and I was on my period at the time. Two weeks later, I started my period again. It started with mild cramping over the course of 3-5 days, I think, then bleeding began, started dark, moved to bright red. I've been bleeding for almost 2 weeks. This has never happened before EVER, even before the Mirena and I'm wondering if I should be worried. I have a doctor's appointment in a week, but I need some comfort now.lol.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mirena IUD and Thyroid Problems vanderty Thyroid Disorders 2 01-21-2011 09:28 AM
Need help! Levothyroxine, Alli & MISSED PERIOD Trina06 Thyroid Disorders 4 01-19-2011 12:58 AM
Serious medication increase in ten year period kittiekatville Thyroid Disorders 2 12-04-2008 03:30 AM
Back here after a long period of silence dream77 Thyroid Disorders 9 09-24-2008 11:32 AM
No symptoms except missing period chastenedgirl Thyroid Disorders 1 08-04-2006 05:14 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!